Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Wavy rolls in the Taylor-Bénard problem

Title data

Auer, M. ; Busse, Friedrich H.:
Wavy rolls in the Taylor-Bénard problem.
In: Physics of Fluids. Vol. 10 (1998) Issue 1 . - pp. 318-320.
ISSN 1527-2435
DOI: https://doi.org/10.1063/1.869541

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Lehrstuhl Theoretische Physik IV - Univ.-Prof. Dr. Friedrich H. Busse
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 530 Physics
Date Deposited: 14 Jan 2021 10:34
Last Modified: 17 May 2021 07:01
URI: https://eref.uni-bayreuth.de/id/eprint/61880